Kirill Cherednichenko
My curriculum vitae (in the PDF format)
Research interests:

  • Rigorous analysis of problems in mechanics and electromagnetism
  • Homogenisation of partial differential equations and integral functionals
  • Applications of homogenisation to the mechanics of composite materials
  • Scale interaction effects in the description of the behaviour of heterogeneous media
  • Wave propagation in solid mechanics and electromagnetism
  • Dissipative operator theory and functional models
  • Scattering theory for differential equations with inhomogeneities
  • Asymptotic methods for periodic media with rapidly oscillating properties and for high-frequency problems
  • Variational methods in the mechanics of media with a microstructure
  • Theories for the description of dislocations as agents of plastic flow


    Publications

    Journal articles:

  • Some analogues of the double-porosity models and the associated effect of micro-resonance. Journal of Mathematical Sciences 176, 818--827 (2012)

  • (with M. Cherdantsev) Two-scale Γ-convergence of integral functionals and its application to homogenisation of nonlinear high-contrast periodic composites. Archive for Rational Mechanics and Analysis 204, 445--478 (2012)

  • (with S. D. M. Adams, R. V. Craster and S. Guenneau) High-frequency spectral analysis of thin periodic acoustic strips: theory and numerics. European Journal of Applied Mathematics 21(6), 557--590 (2010)

  • An approach to constitutive modelling of elasto-plasticity via ensemble averaging of the dislocation transport. Journal of the Mechanics and Physics of Solids 58(5), 798--809 (2010)

  • (with N. F. Britton, C. Carrillo and M. Mogie) Dynamic coexistence of sexual and asexual invasion fronts via a system of integro-difference equations. Bulletin of Mathematical Biology 71(7), 1612--1625 (2009)

  • (with F. J. Sabina) On the existence of waves guided by a cavity in an elastic layer. Quarterly Journal of Mechanics and Applied Mathematics 62(3), 221-233 (2009)

  • (with G. W. Milton, N.-A. P. Nicorovici, R. C. McPhedran and Z. Jacob) Solutions in folded geometries and associated cloaking due to anomalous resonance. New Journal of Physics 10(11), 115021 (2008)

  • (with S. Guenneau) Bloch-wave homogenisation for spectral asymptotic analysis of the periodic Maxwell operator. Waves in Random and Complex Media 17, 627--651 (2007)

  • Asymptotic expansion of the boundary-layer type for flexural waves along the curved edge of a Kirchhoff-Love plate. Zapiski Nauchnykh Seminarov POMI, 332, 286--298 (2006), in Russian. English version in: J. Math. Sci. (N. Y.) 142 (6), 2682--2688 (2007).

  • Two-scale asymptotics for non-local effects in composites with highly anisotropic fibres. Asymptotic analysis, 49, 39--59 (2006) .

  • On propagation of attenuated Rayleigh waves along a fluid-solid interface of arbitrary shape. The Quarterly Journal of Mechanics and Applied Mathematics 59, 75--94 (2006).

  • (with V. P. Smyshlyaev and V. V. Zhikov) Non-local homogenised limits for composite media with highly anisotropic periodic fibres. Proceedings of the Royal Society of Edinburgh: Section A 136(1), 87--114 (2006).

  • On propagation of Scholte-Gogoladze surface waves along a fluid-solid interface of arbitrary shape. Zapiski Nauchnykh Seminarov POMI 324, 229--247 (2005), in Russian. English version in: J. Math. Sci. (N. Y.), 138(2), 5613--5622 (2006).

  • (with P. Padilla) On derivation of the density of states for periodic operators by the method of asymptotic expansion. Proceedings of the Edinburgh Mathematical Society 48(1), 51-60 (2005).

  • (with V. P. Smyshlyaev) On full two-scale expansion of the solutions of nonlinear periodic rapidly oscillating problems and higher-order homogenised variational problems. Archive for Rational Mechanics and Analysis 174(3), 385--442 (2004).

  • (with V. M. Babich) On a differential equation with a singular point of regular type and a large parameter. Integral Transforms and Special Functions 11(2), 101--112 (2001).

  • (with V. P. Smyshlyaev) On rigorous derivation of strain gradient effects in the overall behaviour of periodic heterogeneous media. Journal of the Mechanics and Physics of Solids 48(6--7), 1325-1357 (2000).

  • (with V. M. Babich) On Fock's type asymptotics of Legendre functions. Integral Transforms and Special Functions 5(1--2), 1--18 (1997).

    Submitted papers:

  • (with S. Cooper and S. Guenneau) Spectral analysis of one-dimensional high-contrast elliptic problems with periodic coefficients.

  • (with M. Cherdantsev and S. Neukamm) Homogenisation in finite elasticity for composites with a high contrast in the vicinity of rigid-body motions.

  • (with S. Cooper) Resolvent estimates for high-contrast homogenisation problems.

    Papers in preparation:

  • (with S. Cooper and S. Guenneau) Homogenisation of systems of high-contrast Maxwell equations: the case of three-dimensional inclusions.

  • (with S. Cooper and S. Guenneau) On the existence of high-frequency boundary resonances in layered elastic media.

  • (with J. Evans) On a full two-scale asymptotic expansion and higher-order constitutive laws in homogenisation of Maxwell equations.

  • (with S. Cooper, S. Guenneau and R. Craster) ``High-frequency homogenisation'': a rigorous framework for two-scale behaviour of generalised eigenfunctions.


    Employer: Cardiff School of Mathematics, Cardiff University
    Job Title: Senior Lecturer
    Telephone: +44 2920 875540
    Fax: +44 2920 874199

    E-mail Address: cherednichenkokd@cardiff.ac.uk

    Postal Address:
    Cardiff School of Mathematics
    Senghennydd Road
    Cardiff
    CF24 4AG
    United Kingdom


    Research Gate